SLANT RIEMANNIAN MAPS FROM ALMOST HERMITIAN MANIFOLDS
Articles > Article · 2013
Authors: Bayram ŞAHİN
QUAESTIONES MATHEMATICAE, Journal Indexed in SCI Expanded, International, 2013, vol 36, pp 449-461
DOI: 10.2989/16073606.2013.779968
Summary
As a generalization of holomorphic submersions, anti-invariant submersions and slant submersions, we introduce slant Riemannian maps from almost Hermitian manifolds to Riemannian manifolds. We give examples, obtain the existence conditions of slant Riemannian maps and investigate harmonicity of such maps. We also obtain necessary and sufficient conditions for slant Riemannian maps to be totally geodesic and give a decomposition theorem for the total manifold.